Top 7 Benadryl Tablets 100 Count – Allergy Medicine


As an Amazon Associate I earn from qualifying purchases.

1. Benadryl

#ad

100 ct, Diphenhydramine HCl 25mg, Benadryl Ultratabs Antihistamine Allergy Relief Tablets

#ad
Benadryl #ad - 100-count pack of benadryl ultratabs antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most.

Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies. Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose. Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest. Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height1.75 Inches
Length1.69 Inches
Weight0.1 Pounds
Width3.31 Inches
Part NumberJJ-2306
Model300450170149 1/9

2. Good Sense

#ad

Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, 100 Count, GoodSense Allergy Relief Diphenhydramine HCl 25 mg

#ad
Good Sense #ad - Nighttime allergy relief: GoodSense Complete Allergy Medicine calms your sneezing so you can rest. Antihistamine: each 25 mg pill packs a powerful dose of allergy-fighting medicine.

Mini-tabs are easy to swallow; these small tablets offer big relief. Multi-symptom relief: one dose provides temporary allergy relief of runny nose, itching of the nose or throat and itchy, sneezing, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold. Active ingredient: goodsense allergy relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.25 Inches
Length1.69 Inches
Weight0.23 Pounds
Width1.62 Inches
Part Number070030132644-1

3. Benadryl

#ad

Diphenhydramine HCl 25mg, 48 ct, Benadryl Ultratabs Antihistamine Allergy Relief Tablets

#ad
Benadryl #ad - Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose.

Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest. Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose. Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies. 48-count pack of benadryl ultratabs antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height1.1 Inches
Length3.6 Inches
Weight0.05 Pounds
Width4 Inches
Part Number31254717136
Model31254717136

4. Amazon Basic Care

#ad

100 Count, Diphenhydramine HCl Tablets 25 mg, Antihistamine, Amazon Basic Care Allergy Relief, Pink

#ad
Amazon Basic Care #ad - Multi-symptom relief: one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold.

Nighttime allergy relief: Amazon Basic Care Complete Allergy Medicine calms your sneezing so you can rest. Mini-tabs are easy to swallow; these small tablets offer big relief. Active ingredient: amazon basic care allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets. Antihistamine: each 25 mg pill packs a powerful dose of allergy-fighting medicine.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height1.88 Inches
Length1.81 Inches
Weight0 Pounds
Width3.44 Inches

5. Unisom

#ad

24 Tablets, Diphenhydramine HCI, Unisom SleepMelts, Nighttime Sleep-aid

#ad
Unisom #ad - Find a nighttime sleep solution right for you: millions of people turn to Unisom for a restful night's sleep; Unisom SleepGels, SleepTabs, SleepMinis, SleepMelts or PM Pain can help you take on your day.

Trust unisom, the sleep expert: the #1 pharmacist recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists' OTC Recommendations. Dissolves in 30 seconds without water: Melt away your restless nights with quickly dissolving Unisom tablets. Includes: one 1 bottle with 24 tablets of Unisom SleepMelts Nighttime Sleep-aid; two tablets per dose. Non-habit forming: cherry-flavored SleepMelts are safe if used as directed and non-habit forming; fall asleep fast, sleep soundly and wake refreshed.
BrandUnisom #ad
ManufacturerChattem Inc. #ad
Height8 Inches
Length6 Inches
Weight0.1 Pounds
Width6 Inches
Part NumberB002CVV1JY
ModelB002CVV1JY

6. ValuMeds

#ad

Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing, ValuMeds Allergy Medicine 600 Tablets Antihistamine

#ad
ValuMeds #ad - Rest better – diphenhydramine hcl can cause drowsiness which can help your body relax for a better night’s rest. Relieve common cold symptoms – This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats.

Please read package for more details on proper use and dosage. Breathe a little easier – a powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing. Use as directed – these hcl antihistamine tablets should always be used as directed. Clear, healthy eyes – reduce the dry, itchy eyes and redness caused by pollen, dander, and seasonal allergies for true clarity. Avoid driving after use.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad
Part Number60535-2
ModelCSAVBLK;ASD;LF

7. GenCare

#ad

Runny Nose | Seasonal or Indoor & Outdoor Allergies, Sneezing, GenCare, Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg 600 Tablets Per Bottle Value Pack | Relieve for Itchy Eyes

#ad
GenCare #ad - Our 600 count bottle is the perfect size for families or people who suffer from chronic indoor and outdoor allergies. Easy to swallow tablet. Itchy eye relief - experience fast relief from itchy, red or watery eyes typically caused by pet dander, dust and hay fever. The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep.

Join thousands of allergy symptom free customers. Click add-to-Cart Today! You don't have to suffer through allergy symptoms another day longer. Bulk savings bottle - stop worrying about constant refills or late night allergy attacks with no pills on hand. The antihistamine effects of this over the counter medication can help reduce the symptoms of the common cold like a runny nose, coughing or sneezing.

Itchy eyes can negatively affect your vision, pollen, puffy, hair, focus and even work performance. Better breathing - diphenhydramine hcl helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. More restful sleep - allergy symptoms can make your whole day miserable, but they can also affect your sleep. 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 600 count bulk savings bottle.
BrandGenCare #ad
ManufacturerGenCare #ad
Height5 Inches
Length2.5 Inches
Width2.5 Inches
Part NumberEB-002